MedsChat.com

The People's Medicine Community ®
Drug Index: 

Acetaminophen 325 Mg Phenylephrine Hci 5mg

Showing Results 1 - 3 of 3. XML format


44473 blue piil acetaminophen dextromethorphan HBr phenylephrine HCIchlorpheniramine maleate
long oval, blue, numbers 44-473 on them, it says it has 325 mg of acetaminophen in them.2 pills per dose ## found celophane wrapper with pills inside..want to identify ## Tylenol cold multi symptom night time. ## In the interest of adding specifics, this is a generic for the Tylenol product that Terri mentioned. Along with the 325mgs of Acetaminophen already mentioned, it also contains 2mgs of Chlorpheniramine, 10mgs of Dextromethorphan and 5mgs of Phenylephrine, per tablet. As the nighttime formulation, that means there is a very high probability of this causing drowsiness as a side effect. Are there any other questions or comments? There are more Acetaminophen details available here, more Chlorpheniramine details available here, more Dextromethorphan details available here and ther... ...
Updated 1 year ago in Acetaminophen.
Sun, Feb 24 '13, 2:24 PM   3  Subscribe to thread 203015
unsure of caplets
I Have a pack of cablets acetaminophen 325mg phenylephrine hci 5mg and chlorpheniramine maleate 2 mg mfd by lnk international lot #965858 exp date 9-12 i think they are sinus pills but not sure. they are 2 white caplets. the top of the caplet has 44 455 on it. just want to make sure what it is ## Yes, that is correct, they are store brand or generic tablets that are used to treat cold symptoms and allergies. Learn more: Are there any questions or comments? ...
Updated 2 years ago in Acetaminophen.
Mon, Feb 27 '12, 1:50 PM   1  Subscribe to thread 226739
zee dt2
round blue pill with ZEE on one side and DT2 on the other. Can anyone tell me what it is ## That Pill is a just sinus and cold relief named Dilotab Active ingredietnt Acetaminophen 325 mg Phenylephtine HCI 5mg ## the blue round pill with dt2on one side and zee on the other is a pain relliever. a company i used to wor for had them.Ther like asprin with caffeen. ## Hello, Just to confirm, the pill with the imprint "ZEE DT2" is Dilotab II; it contains 325 mg of Acetaminophen and 5 mg of Phenylephrine. This medication belongs to the drug class upper respiratory combinations and is used for the treatment of headaches, sinus symptoms and nasal congestion. You can learn more about this drug on the page for Acetaminophen Details You can learn more about this drug on the page for Phenyle... ...
Updated 1 year ago in Acetaminophen.
Wed, Feb 27 '13, 2:32 AM   3  Subscribe to thread 180164


Can't Find What You're Looking For? Submit a New Topic Below

No registration is needed.
Simply fill out the form below.

1) Title / Subject: *
Please use the title to feature the main keywords of your topic.


2) Message: *
Please be as detailed as possible.


3) Your Name: *
You may use your first name, or for more privacy, make up a nickname.


4) Email Address: 
Optional. Always hidden. This allows us to notify you when a reply is posted here.


Subscribe to our Newsletter - Health News Headlines + Free RX Savings Card

5) Word Verification: *
Prevents SPAM.





Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.